# SDR DHL2002726004

- Difficulty date: October 1, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32146451
- Part serial: P1320
- Condition: Failed
- Location: Wing Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D, O

## Discrepancy

ANTI-ICE DUCT OVERHEAT LIGHT ILLUMINATED AT TAKE-OFF. APPEARS TO BE NR 3 ENGINE.   REMOVED & REPLACED NR 3 WING ANTI-ICE VALVE. OPS CHECKED IAW B727 M/M 30-11-31. OPS CHECKED GOOD.   REJECTED TAKE-OFF! TAKE-OFF WEIGHT - 144,000 LBS, AIRSPEED - 40 KNOTS, TEMPERATURE - 27 DEGREES C, PRESSURE ALTITUDE - 500 FT. ANTI-ICE DUCT OVERHEAT LIGHT ILLUMINATED UPON TAKE-OFF. REVERSE THRUST USED.   ACCOMPLISHED REJECTED TAKE-OFF INSPECTION IAW B727 M/M 05-51-121. NO DEFECTS NOTED.
